MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION JETSTREAM PVCN100; CATHETER, PERIPHERAL, ATHERECTOMY

BOSTON SCIENTIFIC CORPORATION JETSTREAM PVCN100; CATHETER, PERIPHERAL, ATHERECTOMY
Model Number 45010
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 04/09/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a vessel dissection occurred, requiring additional intervention.On (b)(6) 2021, the subject was enrolled into (b)(6) study and the index procedure was performed on the same day.A target lesion located in the right distal superficial femoral artery (sfa) had 95% occlusion, reference vessel diameter of 4mm, length of 30mm, and it was classified as a tasc ii a lesion.The target lesion was treated with a 2.1/3.0mm jetstream catheter.The residual stenosis post jetstream atherectomy was 100%.Post treatment, percutaneous transluminal angioplasty (pta) was performed, with 0% final residual stenosis.On (b)(6) 2021, during the index procedure, post treatment of target lesion with jetstream catheter, an f-type dissection of the sfa target lesion was noted.Pta and stenting were performed in the target vessel to treat the event.On (b)(6) 2021, the event was considered to be recovered/resolved.On (b)(6) 2021, the subject was discharged on aspirin and clopidogrel.

Brand Name
JETSTREAM PVCN100
Common Device Name
CATHETER, PERIPHERAL, ATHERECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key11924256
Report Number2134265-2021-07154
Device Sequence Number847881
Product Code MCW
UDI-Device Identifier08714729890430
UDI-Public08714729890430
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K130637
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number45010
Device Catalogue Number45010
Device Lot NumberJET0464
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/09/2021
Initial Report FDA Received Date06/02/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR